American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Natàlia Castellana and Ramón Flores. Homotopy idempotent functors on classifying spaces. Trans. Amer. Math. Soc. 367 (2015) 1217-1245.
Abstract, references, and article information   
View Article: PDF

[2] Ramón J. Flores. Nullification and cellularization of classifying spaces of finite groups. Trans. Amer. Math. Soc. 359 (2007) 1791-1816. MR 2272149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Natàlia Castellana, Juan A. Crespo and Jérôme Scherer. Postnikov pieces and $B\mathbb{Z}/p$-homotopy theory. Trans. Amer. Math. Soc. 359 (2007) 1099-1113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hirotaka Tamanoi. The image of the $BP$ Thom map for Eilenberg-MacLane spaces. Trans. Amer. Math. Soc. 349 (1997) 1209-1237. MR 1401530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Melanie Stein. Groups of piecewise linear homeomorphisms . Trans. Amer. Math. Soc. 332 (1992) 477-514. MR 1094555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Norio Iwase. A continuous localization and completion . Trans. Amer. Math. Soc. 320 (1990) 77-90. MR 1031978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel H. Gottlieb, Kyung B. Lee and Murad Özaydin. Compact group actions and maps into $K(\pi,1)$-spaces . Trans. Amer. Math. Soc. 287 (1985) 419-429. MR 766228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1